Top
10
Doctor insights on: Itchy Rash On Left Side Stomach

Share
1

1
I have a red swollen itchy rash on my left side of my stomach and it hurts to the touch ?

I have a red swollen itchy  rash on my left side of my stomach and it hurts to the touch ?

Is it shingles ?: Need a picture or a physical exam to begin to guess what it is. If you have a group of blisters located only on one side and it's both itchy and painful, shingles is one possibility . This is a reactivation of the chicken pox virus and it's not very common at your age, 33. It usually occurs when people are older, sick or stressed. Very important to see a doctor within the first 48 hours! Go asap! ...Read more

Dr. Cornelia Franz
1,060 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
I have a non itchy rash looking spot on my lower left side of my stomach. What could it be?

I have a non itchy rash looking spot on my lower  left side of my stomach. What could it be?

Many possibilities.: Skin problems can only be definitively diagnosed by physical exam so it is important to be see a doctor. Skin rashes can be caused by: fungal (ringworm), viral (molluscum ) and bacterial infections (syphillis), irritation (new clothing), allergic reactions (nickel), autoimmune disease (psoriasis), medications, genetic conditions, and trauma. You should be seen and get tested if necessary. ...Read more

See 1 more doctor answer
4

4
What can I do about a itchy rash that I am developing on my stomach, chest, back, neck, and is slowly showing on the side of my face?

Eczema: Do you have a history of allergies, asthma, or atopic dermatitis? If so, you may be experiencing an eczema flare. I would start by using an otc product like aveeno eczema therapy and an otc hydrocortisone. If that does not improve your problem in a week, i would see a dermatologist. ...Read more

See 1 more doctor answer
5

5
Extremely itchy rash on stomach and sides, worse at night. It started gradually, became worse over the last several days. Could it be scabies?

Extremely itchy rash on stomach and sides, worse at night. It started gradually, became worse over the last several days.  Could it be scabies?

Possibly: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more

6

6
My 5 year old and 2 year old are both covered in an itchy rash that originated on their stomachs. What could it be?

M.D. visit/mgt: From your description both your children have an allergic rash. I would advise an antihistamine, such as Claritin or Zyrtec for children, and following up with your pediatrician. I would suggest writing down all their soaps and lotions, new items of clothing, type of detergent and foods ingested within the 4 hour window prior to the rash. This will be important information for your pediatrician. ...Read more

See 1 more doctor answer
7

7
How to treat a recurring itchy rash on stomach?

How to treat a recurring itchy rash on stomach?

Hydrocortisone cream: Try Hydrocortisone cream 2-3 times a day. If that is not helping after a few days then see a doctor for a diagnosis and treatment. ...Read more

See 1 more doctor answer
9

9
How should I relieve the slightly itchy rash on chest stomach and back?

How should I relieve the slightly itchy rash on chest stomach and back?

Depends on the cause: Since many things can lead to a rash over those areas, the different etiologies require different treatment. Try seeing a doctor. ...Read more

10

10
I had my gallbladder removed 9 days ago. A large red itchy rash has come up on my stomach is that normal?

Pain meds: Are you taking any prescription meds for the pain? You may be having an allergic reaction to the meds or even the adhesive from the bandages or the anti-bacterial soap used to prep you for surgery. Benadryl would be a good medicine to try to help with the rash, but if it continues much longer, i would have you doctor examine you. ...Read more

See 1 more doctor answer
Dr. John Chiu
2,490 doctors shared insights

Skin Rash (Definition)

Skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Doanh Nguyen
592 doctors shared insights

Itchy Rash (Definition)

Most itchy rashes are called eczema or dermatitis. Both are due to ...Read more